×

zbMATH — the first resource for mathematics

New bounds for union-free families of sets. (English) Zbl 0906.05001
Electron. J. Comb. 5, Research paper R39, 16 p. (1998); printed version J. Comb. 5, 581-596 (1998).
The authors improve previous work of P. Frankl and Z. Füredi [“Union-free hypergraphs and probability theory”, Eur. J. Comb. 5, 127-131 (1984; Zbl 0546.05049)] by obtaining new bounds on the size of union-free families of sets.

MSC:
05A10 Factorials, binomial coefficients, combinatorial functions
PDF BibTeX XML Cite
Full Text: EMIS EuDML